# SDR AALA202203238139

- Difficulty date: March 22, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A320*
- Aircraft serial: 1651
- Aircraft time: 65,871 hours, 25,097 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 3R ARMING LEVER HANDLE LOOSE. RE-SECURED HANDLE. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK PER AMM 52-22-21.
